# SDR ABXA201806043058

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 83,325 hours, 15,423 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DOORS EICAS MESSAGE DISPLAYED AND THE DOORS LIGHT ILLUMINATED WHEN THE GEAR WAS EXTENDED FOR LANDING.  CYCLING THE GEAR DID NOT CLEAR THE MESSAGE. THE LANDING WAS NORMAL AND THE DOORS LIGHT WENT OUT AFTER TOUCHDOWN. THE AIRPLANE WAS REMOVED FROM SERVICE AND THE RIGHT MAIN GEAR DOOR SENSORS GAPS WERE ADJUSTED.
